EconPapers    
Economics at your fingertips  
 

Existence of Periodic Solutions for a Class of Asymptotically p‐Linear Discrete Systems Involving p‐Laplacian

Kai Chen and Qiongfen Zhang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: By applying Mountain Pass Theorem in critical point theory, two existence results are obtained for the following asymptotically p‐linear p‐Laplacian discrete system Δ(|Δu(t−1)|p−2Δu(t − 1)) + ∇[−K(t, u(t)) + W(t, u(t))] = 0. The results obtained generalize some known works.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/948345

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:948345

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:948345